# SDR UALA2011103105888

- Difficulty date: October 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 40,875 hours, 5,007 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PNUEMATIC ISOLATION VALVE SWITCH LEGEND WILL NOT SHOW  "AUTO" WHEN DEPRESSED.  REPLACED LEFT PNUEMATIC ISOLATION VALVE SWITCH & BASE ASSY, OPS TEST OK.
